×

zbMATH — the first resource for mathematics

Des catégories abéliennes. (French) Zbl 0201.35602

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AUSLANDER (M.) and GOLDMAN (O.) . - The Brauer group of a commutative ring , Trans. Amer. math. Soc., t. 97, 1960 , p. 367-409. MR 22 #12130 | Zbl 0100.26304 · Zbl 0100.26304 · doi:10.2307/1993378
[2] AZUMAYA (Gorô) . - Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt’s theorem , Nagoya math. J., t. 1, 1950 , p. 117-124. Article | MR 12,314e | Zbl 0040.01201 · Zbl 0040.01201 · minidml.mathdoc.fr
[3] AZUMAYA (Gorô) . - On maximally central algebras , Nagoya math. J., t. 2, 1951 , p. 119-150. Article | MR 12,669g | Zbl 0045.01103 · Zbl 0045.01103 · minidml.mathdoc.fr
[4] BOURBAKI (Nicolas) . - Algèbre , Chapitre 8 : Modules et anneaux semi-simples. - Paris, Hermann, 1958 (Act. scient. et ind., 1261 ; Éléments de Mathématique, 1). Zbl 0102.27203 · Zbl 0102.27203
[5] BOURBAKI (Nicolas) . - Algèbre commutative (à paraître).
[6] CARTAN (H.) and EILENBERG (S.) . - Homological algebra . - Princeton, Princeton University Press, 1956 (Princeton mathematical Series, 19). MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[7] CHEVALLEY (C.) et GROTHENDIECK (A.) . - Catégories et foncteurs (à paraître).
[8] ECKMANN (B.) und SCHOPF (A.) . - Über injektive Moduln , Archiv der Math., t. 4, 1953 , p. 75-78. MR 15,5d | Zbl 0050.25904 · Zbl 0050.25904 · doi:10.1007/BF01899665
[9] GOLDIE (A. W.) . - Semi-prime rings with maximum condition , Proc. London math. Soc., Series 3, t. 10, 1960 , p. 201-220. MR 22 #2627 | Zbl 0091.03304 · Zbl 0091.03304 · doi:10.1112/plms/s3-10.1.201
[10] GROTHENDIECK (Alexander) . - Sur quelques points d’algèbre homologique , Tôhoku math. J., Série 2, t. 9, 1957 , p. 119-221. Article | Zbl 0118.26104 · Zbl 0118.26104 · minidml.mathdoc.fr
[11] GROTHENDIECK (Alexander) . - Technique de descente et théorèmes d’existence en géométrie algébrique , II : Le théorème d’existence en théorie formelle des modules, Séminaire Bourbaki, t. 12, 1959 - 1960 , n^\circ 195, 22 pages. Numdam | Zbl 0234.14007 · Zbl 0234.14007 · numdam:SB_1958-1960__5__369_0
[12] GROTHENDIECK (A.) et DIEUDONNE (J.) . - Éléments de géométrie algébrique, I : Le langage des schémas . - Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 4). Numdam | Zbl 0118.36206 · Zbl 0118.36206 · doi:10.1007/BF02684778 · numdam:PMIHES_1960__4__5_0 · numdam:PMIHES_1961__8__5_0 · numdam:PMIHES_1961__11__5_0
[13] LEPTIN (Horst) . - Linear kompakte Moduln und Ringe , I., Math. Z., t. 62, 1955 , p. 241-267. Article | MR 16,1085a | Zbl 0064.03201 · Zbl 0064.03201 · doi:10.1007/BF01180634 · eudml:169492
[14] LEPTIN (Horst) . - Linear kompakte Moduln und Ringe , II., Math. Z., t. 66, 1956 - 1957 , p. 289-327. MR 19,245a | Zbl 0077.04002 · Zbl 0077.04002 · doi:10.1007/BF01186614 · eudml:169636
[15] LESIEUR (L.) et CROISOT (R.) . - Structure des anneaux premiers nœthériens , C. R. Acad. Sc. Paris, t. 248, 1959 , p. 2545-2547. MR 21 #4171 | Zbl 0085.26301 · Zbl 0085.26301
[16] LESIEUR (L.) et CROISOT (R.) . - Théorie nœthérienne des anneaux, des demi-groupes et des modules dans le cas non commutatifs , II., Math. Annalen, t. 134, 1957 - 1958 , p. 458-476. MR 21 #2667 | Zbl 0080.02805 · Zbl 0080.02805 · doi:10.1007/BF01343795 · eudml:160600
[17] MATLIS (Eben) . - Injective modules over nœtherian rings , Pacific J. of Math., t. 8, 1958 , p. 511-528. Article | Zbl 0084.26601 · Zbl 0084.26601 · doi:10.2140/pjm.1958.8.511 · minidml.mathdoc.fr
[18] MORITA (Kiiti) . - Duality for modules and its applications to the theory of rings with minimum condition , Sc. Rep. Tokyo Kyoiku Daigaku, t. 6, 1958 - 1959 , p. 83-142. MR 20 #3183 | Zbl 0080.25702 · Zbl 0080.25702
[19] SERRE (Jean-Pierre) . - Groupes proalgébriques . - Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 7). Numdam · Zbl 0097.35901 · numdam:PMIHES_1960__7__5_0
[20] SHIH (Weishu) . - Ensembles simpliciaux et opérations cohomologiques , Séminaire Cartan, t. 11, 1958 - 1959 : Invariant de Hopf et opérations cohomologiques, n^\circ 7, 10 pages. Numdam · Zbl 0083.38901 · numdam:SHC_1958-1959__11_1_A7_0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.